MAUDE Adverse Event Report: ARTHREX, INC. BTB IB TIGHTROPE W FLIPCUTTER III DRILL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. BTB IB TIGHTROPE W FLIPCUTTER III DRILL; NON-DEGRADABLE FIXATN FASTENER
Model Number BTB IB TIGHTROPE W FLIPCUTTER III DRILL
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 3/15/2023, it was reported by a sales representative via email that an ar-1288btbib-fc3 btb ib tightrope with a flipcutter iii drill was missing the ar-1588btb-ib internalbrace from the kit.Instead, it contained an ar-1288rtt-fc3fibertag tightrope with flipcutter iii, lot number 14688120.This was discovered upon opening the package during an aclr procedure on (b)(6) 2023.The case was completed with another ar-1288btbib-fc3 btb ib tightrope with a flipcutter iii drill.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation is confirmed.Visual inspection identified that ar-1288btbib-fc3 rev 3 is missing component c20983-01 rev 2, from the box per bom.The component found in the box is from ar-1288rtt-fc3 rev 4, component c19805-01 rev 1.The cause of the reported failure is an internal manufacturing issue.

Brand Name
BTB IB TIGHTROPE W FLIPCUTTER III DRILL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19575547
Report Number1220246-2024-06292
Device Sequence Number18245242
Product Code MBI
UDI-Device Identifier00888867379961
UDI-Public00888867379961
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberBTB IB TIGHTROPE W FLIPCUTTER III DRILL
Device Catalogue NumberAR-1288BTBIB-FC3
Device Lot Number15003639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown